# SDR VNAA2018042741101

- Difficulty date: April 24, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 31,750 hours, 31,203 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Chart Holder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR COMING FROM THE CAPTAIN`S YOKE CHART HOLDER LIGHT ASSY. THE ASSEMBLY WAS REMOVED AND REPLACED.  OPS CHECK GOOD
